# SDR VNAA0508031

- Difficulty date: August 29, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 3,103 hours, 3,137 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WITH FLAPS 30 DEGREES THE FLAPS HALFSPEED STATUS MESSAGE ILLUMINATED.  AT FLAPS 45DEGREES THE FLAPS FAIL MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND LANDED SAFELY.  MAINTENANCE RESET THE FECU IAW CRJ200 SL-00-001.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
